# SDR UALA2012080704249

- Difficulty date: August 5, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 69,437 hours, 25,552 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT STRONG ELECTRICAL ODOR EMANATING FROM AREA FROM 2L TO MID CABIN.  FLIGHT ATTENDANT DETECTED AN ELECTRICAL OR RUBBER ODOR, NO SMOKE, LOCALIZED AT DOOR 2L AND MID LAV, ODOR INTERMITTENT LIGHTS WERE OFF.  INSPECTED LAVATORY AND SIDEWALL BALLAST AND GALLEY AREA, NO ODORS NOTED.  RAN PACKS AND RECIRCULATION FANS,  STILL NO DEFECTS OR REPEAT ODOR NOTED.
